# SDR REXA2017061600734

- Difficulty date: June 16, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 21,930 hours, 14,267 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE FLOORBEAM ANGLE AT BS 280 FOUND CORROSION ON THE RT FLOORBEAM. FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACE  IAW SRM 51-42-06, 51-42-13, AND 51-42-21.
